Ask an expert
Question

24 Nov 2005

Very light period
I have been on the pill for about 7 years (I am 30).
For the past 3 months I have had very light periods (in total about half of a tampon each period) with a darkish/brown colour and it lasts amax 2 days. This is not what I am normally used to (usually normal to heavy and lasts about 4 days).

What could be causing this and should I go and check this out with my GP?
Answer 331 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill does lessen periods by thinning out the uterine lining, particularly if you have used it for a long time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9423 votes
No
68% - 19865 votes
Vote